Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The influence of a small cardinal on the product of a Lindelöf space and the irrationals


Author: L. Brian Lawrence
Journal: Proc. Amer. Math. Soc. 110 (1990), 535-542
MSC: Primary 54B10; Secondary 03E35, 54D20
MathSciNet review: 1021211
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is unknown whether there is in ZFC a Lindelöf space whose product with the irrationals is nonnormal. We give some necessary conditions based on the minimum cardinality of $ a{ \leq ^*}$ unbounded family in $ {}^\omega \omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 03E35, 54D20

Retrieve articles in all journals with MSC: 54B10, 03E35, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021211-4
Keywords: Product, irrationals, separable completely metrizable space, Lindelöf space, normal, Michael line, concentrated space, Continuum Hypothesis, Martin's axiom
Article copyright: © Copyright 1990 American Mathematical Society